# SDR FDEA202404240294

- Difficulty date: April 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 12,424 hours, 5,624 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Washer
- Part number: 162T16211
- Condition: Missing
- Location: Nlg Axle Nut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  145     32-41  5927     24APR24 13:26 MTY  FACT  ON WALKAROUND RH NOSE TIRE FOUND AXLE NUT NEAR TO  FLUSH WITH THE END OF THE AXLE.  MXALERT 20-0126. AFTER THE REMOVAL OF THE RH  WHEEL TANG WASHER IS MISSING.    PART 24APR24 13:26   MTY  IDENTIFIED PARTS  WHEEL RETENTION NLG  MPN: 162T1621-1            CPN: 3218047  QTY: 1    PART 24APR24 13:26   MTY  ORDER PART  MPN: 162T1621-1            CPN: 3218047  QTY: 1  MSN: 2184405     FACT 25APR24 01:22   MTY  AMM 32-45-02-4  TANG WASHER INSTALLED ON RH NLG WHEEL IAW AMM.A/C  OK FOR SVC.
